Error in Figure. In the Original Investigation titled “The Comparative Safety of Analgesics in Older Adults With Arthritis” by Solomon et al, published in the December 13/27 issue of the Archives (2010;170:1968-1978), an error occurred in the Figure on page 1973. In the graph shown in panel A, the colors of the blue and red lines should have been reversed: the top line should have been red, representing the cumulative event rate of opioids, and the bottom line should have been blue, representing the cumulative event rate of nsNSAIDs (nonselective nonsteroidal anti-inflammatory drugs). The article was corrected online.
Error in Figure in: The Comparative Safety of Analgesics in Older Adults With Arthritis. Arch Intern Med. 2011;171(5):403. doi:10.1001/archinternmed.2011.28
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: